Revista Matemática Iberoamericana


Full-Text PDF (892 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 2, 1990, pp. 75–90
DOI: 10.4171/RMI/96

Published online: 1990-06-30

Littlewood-Paley-Stein Theory of $\mathbb C^n$ and Weyl Multipliers

Sundaram Thangavelu[1]

(1) Indian Institute of Science, Bangalore, India

No abstract available for this article.

No keywords available for this article.

Thangavelu Sundaram: Littlewood-Paley-Stein Theory of $\mathbb C^n$ and Weyl Multipliers. Rev. Mat. Iberoam. 6 (1990), 75-90. doi: 10.4171/RMI/96